A Berry-Esseen bound for student's statistic in the non-iid case

Bentkus V, Bloznelis M, Götze F (1996)
JOURNAL OF THEORETICAL PROBABILITY 9(3): 765-796.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
; ;
Abstract / Bemerkung
We establish a Berry-Esseen bound for Student's statistic for independent (nonidentically) distributed random variables. In particular, the bound implies a sharp estimate similar to the classical Berry-Esseen bound. In the i.i.d. case it yields sufficient conditions for the Central Limit Theorem for studentized sums. For non-i.i.d. random variables the bound shows that the Lindeberg condition is sufficient for the Central Limit Theorem for studentized sums.
Erscheinungsjahr
Zeitschriftentitel
JOURNAL OF THEORETICAL PROBABILITY
Band
9
Ausgabe
3
Seite(n)
765-796
ISSN
PUB-ID

Zitieren

Bentkus V, Bloznelis M, Götze F. A Berry-Esseen bound for student's statistic in the non-iid case. JOURNAL OF THEORETICAL PROBABILITY. 1996;9(3):765-796.
Bentkus, V., Bloznelis, M., & Götze, F. (1996). A Berry-Esseen bound for student's statistic in the non-iid case. JOURNAL OF THEORETICAL PROBABILITY, 9(3), 765-796.
Bentkus, V., Bloznelis, M., and Götze, F. (1996). A Berry-Esseen bound for student's statistic in the non-iid case. JOURNAL OF THEORETICAL PROBABILITY 9, 765-796.
Bentkus, V., Bloznelis, M., & Götze, F., 1996. A Berry-Esseen bound for student's statistic in the non-iid case. JOURNAL OF THEORETICAL PROBABILITY, 9(3), p 765-796.
V. Bentkus, M. Bloznelis, and F. Götze, “A Berry-Esseen bound for student's statistic in the non-iid case”, JOURNAL OF THEORETICAL PROBABILITY, vol. 9, 1996, pp. 765-796.
Bentkus, V., Bloznelis, M., Götze, F.: A Berry-Esseen bound for student's statistic in the non-iid case. JOURNAL OF THEORETICAL PROBABILITY. 9, 765-796 (1996).
Bentkus, V, Bloznelis, M, and Götze, Friedrich. “A Berry-Esseen bound for student's statistic in the non-iid case”. JOURNAL OF THEORETICAL PROBABILITY 9.3 (1996): 765-796.